# SDR ASAA0280671

- Difficulty date: December 23, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 993654759
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD SKIN CRACKED AT FS 212.  REPLACED FLOORBOARD SECTION PER SRM 53-05.  (M)
